# SDR B4MR98042

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504MG
- Make and model: Boeing 727191
- Aircraft serial: 19395
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND CORROSION ON CENTER WING UPPER SKIN APPROX STA 760 RBL 44 TO BE OUT OF LIMITS IAW B727 SRM 57-30-1 FIG 4 NOTE A.  PERFORM HFEC INSPECTION ON EFFECT HOLES NO DEFECT NOTED.  INSTALLED REPAIR PARTS IAW AIA ENGINEERING DRAWING NR 2730, EDR B2-05531 AND EDR B2-05617.  CORROSION TASK CARD NUMBER C53-224-05.  NON-ROUTINE TASK CARD NUMBER 113949.  AMERICAN INTERNATIONAL AIRWAYS INC (B4MR567J) ACCOMPLISHING COOK AIRCRAFT LEASING WORKSCOPE FOR PURCHASE UPON COMPLETION.
